# SDR SWAA2022013158680

- Difficulty date: January 5, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Rbl15-18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A-061 DOT 007. AFT CABIN FLOOR BEAM AT STA 986 RBL 15 TO RBL 18 WL 207 HAS CORROSION AT 2EA FASTENER HOLES LOWER SURFACE ; / [01] REMOVED DAMAGE FROM LOWER SURFACE OF 986 FLOOR BEAM AT 2EA FASTENER HOLES IAW SRM 51-10-02-0G-0. VERIFIED MATERIAL LOSS; ORIGINAL THICKNESS .150'; LOSS .015' ; REMAINING .135' OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIGURE 104 DETAIL C. TOOL# AAR-21461 CAL DUE 08/11/22; [02] VERIFIED STEP 1 C/W; [03] ACCOMPLISHED DETAILED VISUAL INSPECTION OF REPAIR AREA NO DEFECTS FOUND IAW SRM 53-70-51-2R-6 SECTION 4.B; [04] VERIFIED MATERIAL 7075-T6 .100' ATAG A39363 IAW SRM 53-70-51-2R-6 TABLE 201.; [05] VERIFIED STEPS 3 AND 4; [06] HFEC IAW B737 NDT PART 6 51-00-00 PROCEDURE 23 AND 16. NO DEFECTS NOTED. TOOL# 40083 DUE 14SEP22; [07] REMOVED ADDITIONAL .002' AND FLAP PEENED BLENDED AREAS IAW SRM 53-70-51-2R-6 SECTION 4.E AND F.;[09] LOCATED; DRILLED AND FABRICATED REPAIR STRAP IAW SRM 53-70-51-2R-6 SECTION 4 G-K.[11] TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA; FILLED BLENDED AREA IAW SRM 53-70-51-2R-6 SECTION 4. L;M;N.; [12] VERIFIED STEP 11  OK TO INSTALL REPAIR PARTS; [13] INSTALLED REPAIR PARTS IAW SRM 53-70-51-2R-6 SECTION 4. O-R.; [14] APPLIED CIC IAW SRM 53-70-51-2R-6 SECTION 4.S; [15] REMOVED DAMAGE FROM LOWER SURFACE OF 986 FLOOR BEAM AT 2EA FASTENER HOLES RBL15-RBL18; VERIFIED MATERIAL LOSS; ORIGINAL THICKNESS .150'; LOSS .015' ; REMAINING .135' OUT OF LIMITS. ACCOMPLISHED REPAIR IAW SRM 53-70-51-2R-6 - SEE ABOVE FOR COMPLETED WORK.
